Appearance Immediately after Fillers More Accurate
A single cc distributed between your upper lip and lower lip is highly unlikely to cause "duck lips". Rather, it is most likely due to transient swelling which will self correct. The results just after it was done should be a good representation of how you will probably turn out.
Don't think you look like a duck but could use a bit of work
Your upper lip is supposed to project more than the bottom lip. The problem is that the vermillion border is too defined, and obviously done. You need to have filler using a cannula placed above the lip (white lip area) to blunt the effects of the lip filler.
From the side, the lower lip should project as much as the upper. I think the profection is due more to the filler in the vermillion border than the filler in the pulp of the lip. If you don't have prominent lines crossing the vermillion border (and I feel confident you don't), you probably would look more natural with filler to the pulp of the lip only. In the meantime a TINY amount of Beletero just above the Vb can help to smooth the contours.
All the best, Dr. Clark
Lip Injections and Fillers
Restylane is a great injection for the lip lines. There are times that you may need to return to your treating physician to have more product put in the bottom to balance out the lip. In your case I agree that if there were more product in the bottom or a little less in the top lip it would look more even. For the best cosmetic results please consult a board certified dermatologist with a great deal of experience with cosmetic lip injections.
Is my top lip duck like or am I just worrying?
Appears as acceptable result. But best thing is the Restylane will disappear in 3 months by metabolizing..
Lip and Filler
I think you lips do not appear duck like but are a little well defined which is a sign someone has had filler done. I would inject a little around the lip/mouth to make it appear more contoured and not as centralized to the lip. This would give a more natural apperance. Best, Dr. Emer.